Ask an expert
Question

13 Jul 2011

stomach pains
Hi,
I have been having problems with my stomarch for about 3 months now. I have been to doctors but i get better temporarily.

The problems is that my stomarch pains when:
1. Eat high fibre cereal or food.
2. Acid drinks such as alcohol or soft drinks.
3. Coffee &  spicy foods

In addition to that i have chest pains which i wonder if it is related to my sickness.

Your advise will be highly appreciated as i am scared right now.
Answer 548 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Sam

It sounds as if your problem may be acid/reflux related and you may benefit from a 3-6 month course of a medication to reduce stomach acid production i.e. Nexiam, Lansoloc, etc.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17731 votes
Vote